Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 52, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 7, 2024, 1:40 AM CDT for Cherokee County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2024, 1:40 AM CDT (06:40 UTC)
- Expired
- May 7, 2024, 2:15 AM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Cherokee County, OK
The radar
The Western Arkansas radar (KSRX), 70 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 10:13 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 13.8
The text
As transmitted.
243
WFUS54 KTSA 070640
TORTSA
OKC021-070715-
/O.NEW.KTSA.TO.W.0052.240507T0640Z-240507T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
140 AM CDT Tue May 7 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southeastern Cherokee County in east central Oklahoma...
* Until 215 AM CDT.
* At 140 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles east of Pumpkin Center, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Cookson... Cherokee Landing State Park...
Pumpkin Center...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3564 9481 3564 9513 3580 9513 3586 9481
TIME...MOT...LOC 0640Z 263DEG 38KT 3573 9506
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
532
WWUS54 KTSA 070651
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
151 AM CDT Tue May 7 2024
OKC021-070715-
/O.CON.KTSA.TO.W.0052.000000T0000Z-240507T0715Z/
Cherokee OK-
151 AM CDT Tue May 7 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHEASTERN CHEROKEE COUNTY...
At 151 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Cookson, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Cookson... Cherokee Landing State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3564 9481 3564 9500 3577 9500 3581 9481
TIME...MOT...LOC 0651Z 264DEG 37KT 3570 9493
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$206 WWUS54 KTSA 070707 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 207 AM CDT Tue May 7 2024 OKC021-070717- /O.EXP.KTSA.TO.W.0052.000000T0000Z-240507T0715Z/ Cherokee OK- 207 AM CDT Tue May 7 2024 ...THE TORNADO WARNING FOR SOUTHEASTERN CHEROKEE COUNTY WILL EXPIRE AT 215 AM CDT... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 500 AM CDT for east central Oklahoma. && LAT...LON 3564 9481 3564 9500 3577 9500 3581 9481 TIME...MOT...LOC 0707Z 263DEG 38KT 3572 9472 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 12:45 AM CDT, 55 minutes earlier.
Area forecast discussion, May 7, 12:45 AM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1245 AM CDT Tue May 7 2024 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 1018 PM CDT Mon May 6 2024 Isolated convection forming ahead of the main squall line will pose the highest risk for strong tornadoes over the next few hours. Otherwise, squall line will sweep across much of the area except possibly far southeast Oklahoma overnight, with damaging winds and some embedded tornado threat. Made minor changes to pops over the next few hours, with the rest of the forecast on track at this time. && .LONG TERM... (Tuesday through Monday) Issued at 128 PM CDT Mon May 6 2024 Tuesday is expected to be a relatively quiet day weather-wise across eastern Oklahoma and western Arkansas as weak high pressure prevails. The next chance of storms will come on Wednesday as a cold front moves through the region. These storms will likely fire up earlier in the day near the cold front approaching Highway 75 in eastern Oklahoma by early afternoon. All modes of severe weather will be possible as this system moves through the area as well. Dry weather is forecast later in the week and into the weekend with temperatures near normal for this time of year. Shower and storm chances increase late in the weekend with the approach of a mid-level shortwave. && .AVIATION... (06Z TAFS) Issued at 1226 AM CDT Tue May 7 2024 TSRA had cleared KBVO and VFR elements are expected to prevail at that site for the valid period. TSRA at KTUL/KRVS to end early in the period, and may be followed with a brief period of MVFR cigs. From there, VFR elements are expected to prevail for the remainder of the period. More uncertainty to timing/duration of convection at KMLC so will just add a tempo group for a few hours from 07z-09z and will include a period of MVFR cigs through 15z. VFR elements to prevail for the remainder of the period. Similar time frame and like elements expected across the AR sites, though tempo groups at KFSM will go an hour or so later. Expect VFR elements to prevail after 15z at the AR sites. && .PRELIMINARY POINT TEMPS/POPS... TUL 83 61 83 53 / 10 10 30 0 FSM 86 65 87 57 / 10 0 60 40 MLC 85 66 86 56 / 10 0 30 20 BVO 81 56 81 48 / 10 10 20 0 FYV 83 61 83 51 / 10 10 70 30 BYV 82 59 82 53 / 10 0 70 30 MKO 81 61 84 53 / 10 10 50 20 MIO 80 58 80 50 / 10 10 60 10 F10 82 62 85 53 / 10 10 30 10 HHW 84 66 85 59 / 10 10 30 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 7 AM CDT this morning for OKZ054>067. AR...None. && SHORT TERM...05 LONG TERM....10 AVIATION...23
Hazardous weather outlook, May 6, 5:19 PM CDT, 8 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 519 PM CDT Mon May 6 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 519 PM CDT Mon May 6 2024 ...SIGNIFICANT SEVERE WEATHER EXPECTED THIS EVENING AND TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 PM.. AREA AT GREATEST RISK...Northeast Oklahoma. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 PM. AREA AT GREATEST RISK...Northeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...This Evening. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This Evening. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Severe thunderstorms have developed across western Oklahoma as of late afternoon. These storms will spread east and expand in coverage by early evening. Severe weather is expected into northeast Oklahoma by early to mid evening and will steadily spread east through the early morning hours Tuesday. Conditions will support significant severe weather, especially during the evening into early morning hours. Tornadoes are likely, especially during the evening hours, including the risk for strong long track tornadoes. Additionally, large hail and locally damaging winds are expected to occur, with this risk expanding east through the early morning hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...High Wind Potential. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential. THURSDAY through SUNDAY...No Hazards. EXTENDED DISCUSSION... A few severe storms may develop as early as Wednesday morning, but a more widespread severe weather risk is expected Wednesday afternoon as a cold front sweeps east. Locations south and east of Interstate 44 have the highest severe weather potential on Wednesday. Thunderstorm chances will end on Thursday with dry and mild weather for late week into the weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... Spotter activation is expected this evening into the overnight hours. Additionally, given the potential for damaging storms, the need for mutual aid and additional staffing should be considered. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 7, 12:35 AM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1235 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM Tstm Wnd Gst Okmulgee 35.62N 95.96W
05/07/2024 E60 MPH Okmulgee OK Storm Chaser
50 to 60 mph winds reported near Okmulgee by
broadcast media storm chaser.
&&Special weather statement, May 7, 12:45 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1245 AM CDT Tue May 7 2024
ARZ001-002-OKZ062-063-067>069-070615-
Carroll AR-Benton AR-Adair OK-Cherokee OK-Delaware OK-Mayes OK-
Wagoner OK-
1245 AM CDT Tue May 7 2024
...STRONG THUNDERSTORMS WILL IMPACT BENTON...NORTHWESTERN CARROLL...
SOUTHERN DELAWARE...SOUTHEASTERN MAYES...NORTHWESTERN ADAIR...EAST
CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES THROUGH 115 AM CDT...
At 1244 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northwest of Hiwasse to 5 miles north of
Porter. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Rogers... Bentonville...
Tahlequah... Siloam Springs...
Wagoner... Bella Vista...
Lowell... Pea Ridge...
Gentry... Gravette...
Cave Springs... Decatur...
West Siloam Springs... Colcord...
Kansas... Okay...
Hulbert... Highfill...
Garfield... Gateway...
This includes Interstate 49 between mile markers 81 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 500 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3621 9430 3622 9433 3620 9434 3610 9455
3583 9507 3592 9565 3650 9446 3650 9373
TIME...MOT...LOC 0544Z 289DEG 36KT 3648 9440 3594 9549
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 7, 1:13 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
113 AM CDT Tue May 7 2024
ARZ001-002-010-011-OKZ063-067>069-070700-
Carroll AR-Madison AR-Benton AR-Washington AR-Adair OK-Cherokee OK-
Delaware OK-Wagoner OK-
113 AM CDT Tue May 7 2024
...STRONG THUNDERSTORMS WILL IMPACT BENTON...NORTHWESTERN MADISON...
NORTHERN CARROLL...NORTHERN WASHINGTON...SOUTHEASTERN DELAWARE...
NORTHERN ADAIR...SOUTHEASTERN WAGONER AND CENTRAL CHEROKEE COUNTIES
THROUGH 200 AM CDT...
At 112 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Garfield to near Okay.
Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Bella Vista... Tahlequah...
Siloam Springs... Berryville...
Eureka Springs... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Gentry...
Tontitown... Lincoln...
Cave Springs... Westville...
West Siloam Springs... Okay...
This includes Interstate 49 between mile markers 61 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 500 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3580 9473 3584 9547 3650 9408 3650 9330
3646 9330
TIME...MOT...LOC 0612Z 280DEG 35KT 3649 9402 3587 9531
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, May 7, 1:22 AM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
122 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM Tstm Wnd Gst Muskogee 35.75N 95.37W
05/07/2024 E75 MPH Muskogee OK Broadcast Media
Estimated winds. Trees blocking roads near
Davis Airport.
&&Local storm report, May 7, 1:30 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
130 AM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM Tstm Wnd Gst 3 E Summit 35.66N 95.36W
05/07/2024 M60 MPH Muskogee OK ASOS
60 mph gust at Davis Field (KMKO).
&&
CASSpecial weather statement, May 7, 1:38 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
138 AM CDT Tue May 7 2024
OKZ065-066-070>074-070730-
Haskell OK-Pittsburg OK-Muskogee OK-Okmulgee OK-Sequoyah OK-
Okfuskee OK-McIntosh OK-
138 AM CDT Tue May 7 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN HASKELL...
MCINTOSH...WEST CENTRAL SEQUOYAH...NORTHWESTERN PITTSBURG...
SOUTHEASTERN MUSKOGEE...SOUTH CENTRAL OKMULGEE AND SOUTHEASTERN
OKFUSKEE COUNTIES THROUGH 230 AM CDT...
At 138 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Keefeton to 2 miles northwest of
Stidham to 3 miles south of Weleetka. Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eufaula... Henryetta...
Checotah... Warner...
Vian... Weleetka...
Gore... Porum...
Webbers Falls... Indianola...
Hanna... Rentiesville...
Stidham... Briartown...
Raiford... Vivian...
Brushy Lake State Park... Lake Eufaula State Park...
Bryant... Vernon...
This includes Interstate 40 in Oklahoma between mile markers 239 and
298.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for northeastern
and east central Oklahoma. A Tornado Watch also remains in effect
until 500 AM CDT for southeastern and east central Oklahoma.
&&
LAT...LON 3545 9588 3557 9547 3555 9479 3530 9519
3508 9606 3512 9603 3512 9601 3515 9601
3515 9598 3529 9598 3529 9632 3534 9634
TIME...MOT...LOC 0638Z 269DEG 41KT 3554 9536 3539 9573 3529 9615
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:59 PM CDT | Special Weather Statement | TSA | Osage | 31 min |
| May 6, 8:19 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| May 6, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 6, 8:27 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 6, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 6, 8:34 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| May 6, 8:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 41 min |
| May 6, 8:56 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 49 min |
| May 6, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 42 min |
| May 6, 9:14 PM CDT | Tornado Warning | TSA | Osage | 31 min |
| May 6, 9:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 58 min |
| May 6, 9:35 PM CDT | Tornado Warning | TSA | Osage, Washington | 40 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more | 47 min |
| May 6, 10:03 PM CDT | Special Weather Statement | TSA | Wagoner | 42 min |
| May 6, 10:06 PM CDT | Tornado Warning | TSA | Washington | 12 min |
| May 6, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 32 min |
| May 6, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Wagoner | 50 min |
| May 6, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 45 min |
| May 6, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Pawnee, Rogers and 2 more | 48 min |
| May 6, 11:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 39 min |
| May 6, 11:08 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| May 6, 11:09 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 66 min |
| May 6, 11:18 PM CDT | Special Weather Statement | TSA | Cherokee | 42 min |
| May 6, 11:19 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 5 hr |
| May 6, 11:21 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 39 min |
| May 6, 11:32 PM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa | 28 min |
| May 6, 11:37 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| May 6, 11:50 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 4 hr |
| May 6, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| May 7, 12:04 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 26 min |
| May 7, 12:08 AM CDT | Tornado Warning | TSA | Creek, Okmulgee | 52 min |
| May 7, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| May 7, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 52 min |
| May 7, 12:44 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee | 33 min |
| May 7, 12:45 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 30 min |
| May 7, 12:54 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 3 hr |
| May 7, 1:01 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 44 min |
| May 7, 1:09 AM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 4 hr |
| May 7, 1:12 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| May 7, 1:13 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 47 min |
| May 7, 1:15 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 45 min |
| May 7, 1:29 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 4 hr |
| May 7, 1:32 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Wagoner | 4 hr |
| May 7, 1:38 AM CDT | Special Weather Statement | TSA | McIntosh | 52 min |
| May 7, 1:54 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 51 min |
| May 7, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 46 min |
| May 7, 2:26 AM CDT | Tornado Warning | TSA | Adair | 34 min |
| May 7, 2:28 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| May 7, 2:31 AM CDT | River Flood Warning | TSA | Adair, Delaware | 6 hr |
| May 7, 2:32 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 18 hr |
| May 7, 2:34 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 6 hr |
| May 7, 2:39 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Muskogee, Sequoyah | 3 hr |
| May 7, 2:57 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| May 7, 3:01 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 44 min |
| May 7, 3:11 AM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 4 hr |
| May 7, 2:34 PM CDT | River Flood Advisory | TSA | Cherokee | 38 hr |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.